# SDR 06262005

- Difficulty date: June 26, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 28,804 hours, 31,703 cycles
- Engine: Ge CT79B
- Engine time: 26,708 hours, 29,447 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, RT ENGINE HAD AN ITT OF 907 WITH TAKEOFF POWER ON BOTH ENGINES AT 88 PERCENT WHILE CLIMBING TO POWER.
